Alert archive / Tennessee / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 49, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 10, 2025, 4:31 PM CDT for 5 counties in Tennessee. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2025, 4:31 PM CDT (21:31 UTC)
- Expired
- Apr 10, 2025, 5:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bledsoe County, TN, Bradley County, TN, Hamilton County, TN, Meigs County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 87 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 4:40 PM CDT | HAIL 1.25 | 3 Nne Soddy-Daisy, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 4:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1911 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
533 WUUS54 KMRX 102131 SVRMRX TNC007-011-065-121-153-102215- /O.NEW.KMRX.SV.W.0049.250410T2131Z-250410T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Morristown TN 531 PM EDT Thu Apr 10 2025 The National Weather Service in Morristown has issued a * Severe Thunderstorm Warning for... Northwestern Bradley County in east Tennessee... Southern Meigs County in east Tennessee... East central Sequatchie County in east Tennessee... South central Bledsoe County in east Tennessee... Northeastern Hamilton County in east Tennessee... * Until 615 PM EDT/515 PM CDT/. * At 531 PM EDT/431 PM CDT/, a severe thunderstorm was located near Dunlap, moving east at 30 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Flat Top Mountain, Dunlap, North Chickamauga Creek Gorge, Soddy-Daisy, Mowbray Mountain, Lakesite, Harrison Bay State Park, Middle Valley, Shady Grove, and Falling Water. This includes Interstate 75 in Tennessee between mile markers 14 and 16. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3530 8542 3542 8537 3534 8492 3509 8502 TIME...MOT...LOC 2131Z 290DEG 26KT 3533 8532 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ 27
3 follow-up statements
604
WWUS54 KMRX 102151
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
551 PM EDT Thu Apr 10 2025
TNC007-011-065-121-153-102215-
/O.CON.KMRX.SV.W.0049.000000T0000Z-250410T2215Z/
Bradley TN-Meigs TN-Sequatchie TN-Bledsoe TN-Hamilton TN-
551 PM EDT Thu Apr 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
EDT/515 PM CDT/ FOR NORTHWESTERN BRADLEY...SOUTHERN MEIGS...EAST
CENTRAL SEQUATCHIE...SOUTH CENTRAL BLEDSOE AND NORTHEASTERN HAMILTON
COUNTIES...
At 550 PM EDT/450 PM CDT/, a severe thunderstorm was located over
Soddy-Daisy, or 14 miles southeast of Dunlap, moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Flat Top Mountain, North Chickamauga Creek Gorge, Soddy-Daisy,
Mowbray Mountain, Lakesite, Shady Grove, Harrison Bay State Park,
Middle Valley, Sale Creek, and Falling Water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3525 8533 3540 8526 3534 8492 3514 8500
3525 8532
TIME...MOT...LOC 2150Z 290DEG 26KT 3528 8516
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
27491
WWUS54 KMRX 102201 RRA
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
601 PM EDT Thu Apr 10 2025
TNC007-153-102211-
/O.CAN.KMRX.SV.W.0049.000000T0000Z-250410T2215Z/
Sequatchie TN-Bledsoe TN-
601 PM EDT Thu Apr 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SEQUATCHIE AND
SOUTH CENTRAL BLEDSOE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
east Tennessee.
&&
LAT...LON 3538 8517 3537 8509 3534 8493 3522 8497
3518 8498 3526 8523
TIME...MOT...LOC 2201Z 290DEG 26KT 3525 8507
$$
TNC011-065-121-102215-
/O.CON.KMRX.SV.W.0049.000000T0000Z-250410T2215Z/
Bradley TN-Meigs TN-Hamilton TN-
601 PM EDT Thu Apr 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WEST CENTRAL BRADLEY...SOUTHERN MEIGS AND NORTHEASTERN HAMILTON
COUNTIES...
At 601 PM EDT, a severe thunderstorm was located near Lakesite, or 12
miles northwest of Cleveland, moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Soddy-Daisy, Shady Grove, Mowbray Mountain, Flat Top Mountain, and
Sale Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3538 8517 3537 8509 3534 8493 3522 8497
3518 8498 3526 8523
TIME...MOT...LOC 2201Z 290DEG 26KT 3525 8507
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
27712
WWUS54 KMRX 102206
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
606 PM EDT Thu Apr 10 2025
TNC011-065-121-102215-
/O.EXP.KMRX.SV.W.0049.000000T0000Z-250410T2215Z/
Bradley TN-Meigs TN-Hamilton TN-
606 PM EDT Thu Apr 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BRADLEY...
SOUTHERN MEIGS AND NORTHEASTERN HAMILTON COUNTIES WILL EXPIRE AT 615
PM EDT...
The storm which prompted the warning has weakened below severe
limits, and is exiting the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
east Tennessee.
&&
LAT...LON 3538 8517 3537 8509 3534 8493 3522 8497
3518 8498 3526 8523
TIME...MOT...LOC 2205Z 290DEG 26KT 3524 8505
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 1:31 PM CDT, 3 hours earlier.
Area forecast discussion, Apr 10, 1:31 PM CDT, 3 hours before
Area Forecast Discussion National Weather Service Morristown TN 231 PM EDT Thu Apr 10 2025 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Friday) Issued at 230 PM EDT Thu Apr 10 2025 Key Messages: 1. Showers and thunderstorms this evening, with a few capable of producing large hail and damaging winds. 2. Scattered to numerous showers continue overnight and tomorrow with isolated thunderstorms. Discussion: Satellite shows extensive clearing has occurred across Middle TN and the Cumberland Plateau, and cumulus clouds are developing as the boundary layer mixes. A few taller towers are taking shape, and this is likely to increase as midlevel lapse rates steepen with the approach of a mid/upper level trough. By around 4 PM, we should storms developing quickly where convection can break through the cap, and supercells are possible given the overlap of MLCAPE > 1200 J/kg and 0-6 km shear around 70 kt across the southern Pleateau and southern TN Valley. With low WBZ heights and midlevel lapse rate of 7.5-8 C/km, large hail will be a threat, and the inverted-V temp/dewpoint profiles in foreast soundings point to a damaging wind threat as well. Remanants of storms that are now taking shape near the MS River will cross our area later tonight, but should lose intensity with an overnight arrival time that will greatly reduce CAPE. With the 850-500 mb low over the area, lapse rates will continue to support scattered to numerous showers and isolated thunderstorms late tonight into Friday. There could be some reports of small hail at times given the very low WBZ heights. Showers will trend downward through the afternoon as the closed low pulls off to the east of the area. && .LONG TERM... (Friday night through next Thursday) Issued at 230 PM EDT Thu Apr 10 2025 Key Messages: 1. Possible widespread frost Sunday morning. 2. Trending dry for the weekend with temperatures increasing into the beginning of next week. 3. Cold front Tuesday brings next chances of showers. Discussion: As this system departs the region early Saturday morning we could get a very brief round of snow flurries in the higher elevations as lingering moisture in the lower levels of the atmosphere encounter sub-freezing temperatures. Accumulations look very minor, especially with warmer ground temperatures, but some of the peaks of the mountains could see enough snow to make a snowball, but will struggle to get more than an inch if the forecast verifies. Clear skies and calm winds heading into Sunday morning will bring one more round of frost to much of the eastern Tennessee Valley with a 2-4 hour window just before sunrise on Sunday where frost development is favorable with temperatures dropping into the 30's. Rapid warm up during the day on Sunday and continuing into Monday as ridging and high pressure combine to drive temperatures up about 10 degrees warmer each day and many locations approach 80 degrees Monday afternoon. Warm temperatures will not last very long as the next front looks to move through late Monday or early Tuesday. This will bring another round of quick showers and storms, but with the fast moving front and limited moisture availability QPF amounts remain very light, likely less than 0.25 inches. Cooler weather behind the front with temperatures expected to hover around the seasonal normals Tuesday, Wednesday, and Thursday. && .AVIATION... (18Z TAFS) Issued at 123 PM EDT Thu Apr 10 2025 Rain at TRI and TYS at the moment will be exiting by 18Z, and partial clearing will build in behind that. Additional showers and thunderstorms are expected to develop near the Plateau and move west through the evening, which will require VCTS and PROB30 for TS and MVFR vis at all the TAF sites. Later tonight and tomorrow morning, scattered showers will be around the area with MVFR cigs prevailing. This will likely persist through the end of the TAF period as an upper level low sits over the region. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 46 62 41 63 / 60 50 20 0 Knoxville McGhee Tyson Airport, TN 47 58 40 59 / 60 50 20 0 Oak Ridge, TN 45 59 39 60 / 50 50 10 0 Tri Cities Airport, TN 44 54 38 54 / 60 50 20 0 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && SHORT TERM...DGS LONG TERM....99 AVIATION...DGS
Hazardous weather outlook, Apr 10, 1:38 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Morristown TN 238 PM EDT Thu Apr 10 2025 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-111845- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 238 PM EDT Thu Apr 10 2025 /138 PM CDT Thu Apr 10 2025/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Severe thunderstorms will be possible this afternoon and evening, especially across the southern Cumberland Plateau and southern Tennessee Valley. Large hail and gusty winds will be the primary hazards. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Light snow accumulation will be possible across the higher elevations of the mountains on Friday night, mainly above 3000 feet. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed this afternoon and evening due to the potential of severe thunderstorms.
In the hours before
Special weather statement, Apr 10, 2:33 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Morristown TN
333 PM EDT Thu Apr 10 2025
TNZ035-036-102015-
Anderson TN-Morgan TN-
333 PM EDT Thu Apr 10 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL MORGAN AND WESTERN
ANDERSON COUNTIES THROUGH 415 PM EDT...
At 333 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Wartburg, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Coalfield, Wartburg, Rosedale, Frozen Head State Park, Petros, Oliver
Springs, and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3619 8467 3621 8448 3616 8444 3617 8440
3622 8437 3621 8433 3622 8430 3618 8424
3618 8423 3624 8423 3624 8418 3597 8423
3599 8432 3605 8434 3600 8442 3606 8475
TIME...MOT...LOC 1933Z 273DEG 29KT 3610 8468
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DGSSpecial weather statement, Apr 10, 2:39 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Morristown TN
339 PM EDT Thu Apr 10 2025
TNZ012-013-102030-
Scott TN-Campbell TN-
339 PM EDT Thu Apr 10 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CAMPBELL AND
NORTHEASTERN SCOTT COUNTIES THROUGH 430 PM EDT...
At 339 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Oneida, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Elk Valley, Royal Blue, La Follette, Jacksboro, Caryville, Winfield,
and Jellico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3643 8448 3655 8442 3653 8406 3632 8412
TIME...MOT...LOC 1939Z 278DEG 19KT 3648 8440
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DGSSpecial weather statement, Apr 10, 3:15 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Morristown TN
315 PM CDT Thu Apr 10 2025
TNZ098-102100-
Marion TN-
315 PM CDT Thu Apr 10 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MARION COUNTY THROUGH
400 PM CDT...
At 315 PM CDT, Doppler radar was tracking a strong thunderstorm near
Monteagle, or 12 miles northwest of Jasper, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kimball, Martin Springs, Jasper, Fiery Gizzard State Park, Sequatchie
Cave, Foster Falls State Park, Haletown (guild), Hicks Gap State
Park, Monteagle, and Powells Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3524 8584 3522 8577 3522 8572 3515 8540
3515 8539 3511 8539 3509 8536 3507 8536
3504 8539 3504 8541 3500 8543 3499 8546
3508 8586 3522 8586 3522 8587
TIME...MOT...LOC 2015Z 283DEG 36KT 3515 8583
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
27Special weather statement, Apr 10, 3:17 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Morristown TN
417 PM EDT Thu Apr 10 2025
TNZ035-036-067-102100-
Anderson TN-Roane TN-Morgan TN-
417 PM EDT Thu Apr 10 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MORGAN...
SOUTHWESTERN ANDERSON AND NORTHEASTERN ROANE COUNTIES THROUGH 500 PM
EDT...
At 417 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Wartburg, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Coalfield, Frozen Head State Park, Petros, Oliver Springs, Oak Ridge,
Wartburg, and Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3603 8460 3616 8455 3615 8413 3599 8420
3598 8419 3598 8421 3596 8422 3595 8421
3594 8422 3596 8424 3595 8425 3593 8424
3594 8427 3592 8426
TIME...MOT...LOC 2017Z 279DEG 22KT 3607 8451
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DGSSpecial weather statement, Apr 10, 3:25 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Morristown TN
425 PM EDT Thu Apr 10 2025
TNZ012-035-102115-
Scott TN-Morgan TN-
425 PM EDT Thu Apr 10 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN MORGAN AND SOUTHWESTERN
SCOTT COUNTIES THROUGH 515 PM EDT...
At 425 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms 13 miles southeast of Jamestown, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rugby State Park, Deerlodge, Wartburg, Elgin, Frozen Head State Park,
Slick Rock, and Sunbright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3629 8485 3629 8484 3630 8482 3630 8480
3632 8479 3633 8477 3633 8475 3635 8474
3635 8473 3636 8473 3631 8441 3608 8455
3626 8488
TIME...MOT...LOC 2025Z 292DEG 23KT 3628 8478
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DGSLocal storm report, Apr 10, 3:39 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
439 PM EDT Thu Apr 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM Hail 4 SE Wartburg 36.06N 84.53W
04/10/2025 E1.00 Inch Morgan TN Public
Report from mPING: Quarter (1.00 in.).
0432 PM Hail 4 NE Deerlodge 36.25N 84.74W
04/10/2025 E0.75 Inch Morgan TN Public
Report from mPING: Dime (0.75 in.).
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:33 PM CDT | Special Weather Statement | MRX | Morgan | 42 min |
| Apr 10, 2:39 PM CDT | Special Weather Statement | MRX | Campbell | 51 min |
| Apr 10, 3:15 PM CDT | Special Weather Statement | MRX | Marion | 45 min |
| Apr 10, 3:17 PM CDT | Special Weather Statement | MRX | Anderson | 43 min |
| Apr 10, 3:25 PM CDT | Special Weather Statement | MRX | Morgan | 50 min |
| Apr 10, 3:33 PM CDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 19 min |
| Apr 10, 3:34 PM CDT | Severe Thunderstorm Warning | MRX | Anderson, Morgan, Roane | 30 min |
| Apr 10, 3:39 PM CDT | Severe Thunderstorm Warning | MRX | Marion | 51 min |
| Apr 10, 3:49 PM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Sequatchie | 44 min |
| Apr 10, 3:52 PM CDT | Severe Thunderstorm Warning | MRX | Anderson, Morgan, Roane | 29 min |
| Apr 10, 4:07 PM CDT | Severe Thunderstorm Warning | MRX | Anderson, Knox | 53 min |
| Apr 10, 4:08 PM CDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Meigs, Monroe, Rhea, Roane | 55 min |
| Apr 10, 4:14 PM CDT | Severe Thunderstorm Warning | MRX | Morgan, Roane | 30 min |
| Apr 10, 4:21 PM CDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 54 min |
| Apr 10, 4:22 PM CDT | Flash Flood Warning | MRX | Anderson, Morgan, Roane | 80 min |
| Apr 10, 4:37 PM CDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Sevier | 53 min |
| Apr 10, 4:46 PM CDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 18 min |
| Apr 10, 4:48 PM CDT | Special Weather Statement | MRX | McMinn | 42 min |
| Apr 10, 5:06 PM CDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon | 29 min |
| Apr 10, 5:08 PM CDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 39 min |
| Apr 10, 5:16 PM CDT | Severe Thunderstorm Warning | MRX | Sevier | 29 min |
| Apr 10, 5:33 PM CDT | Severe Thunderstorm Warning | MRX | Sevier | 42 min |
| Apr 10, 5:37 PM CDT | Special Weather Statement | MRX | Marion | 23 min |
| Apr 10, 6:48 PM CDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Meigs, Rhea | 57 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.